# SDR AALA201807309033

- Difficulty date: July 27, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N846NN
- Make and model: Boeing 737823
- Aircraft serial: 31101
- Aircraft time: 25,850 hours, 10,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. AFT LEFT SERVICE DOOR EMERGENCY LIGHT BROKEN. REPLACED LEFT SERVICE DOOR EMERGENCY LIGHT PER AMM 33-51-00. OPERATIONS CHECK OK.
